CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
h(h)over-cap-transforms of Positivity Preserving Semigroups and Associated Markov Processes 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 2, 页码: 369-376
Authors:  Han, Xin Fang;  Ma, Zhi-Ming;  Sun, Wei
Favorite  |  View/Download:98/0  |  Submit date:2018/07/30
h(h)over-cap-transform  positivity preserving semigroup  positivity preserving coercive form  Markov process  weak duality  
Quasi-regular topologies for Dirichlet forms on arbitrary Hausdorff spaces 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 1998, 卷号: 14, 页码: 683-690
Authors:  Dong, Z
Favorite  |  View/Download:76/0  |  Submit date:2018/07/30
Dirichlet forms  quasi-regular topology  quasi-regularity